Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Proper regular semigroups


Author: F. E. Masat
Journal: Proc. Amer. Math. Soc. 71 (1978), 189-192
MSC: Primary 20M10
DOI: https://doi.org/10.1090/S0002-9939-1978-0480796-1
MathSciNet review: 0480796
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper, D. B. McAlister gave several characterizations of proper inverse semigroups. In this paper, the concept of proper is extended to the class of regular semigroups. This is done by requiring that the set of idempotents of the semigroup coincides with the kernel of the minimum group congruence on the semigroup. A theorem is presented which contains several characterizations of proper regular semigroups, and the related result of McAlister then follows as a corollary. The paper concludes with some open questions and examples.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M10

Retrieve articles in all journals with MSC: 20M10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0480796-1
Keywords: Proper, group congruence, reflexiveness, inverse semigroups, unitary semigroups, orthodox semigroups
Article copyright: © Copyright 1978 American Mathematical Society